What illegal drugs would cause facial puffiness.?!

Question: What illegal drugs would cause facial puffiness!.!?
I am suspicious of a friend and will not accuse or ask!. I know he is becoming violent obnoxious and getting in trouble with the law!.Www@Answer-Health@Com

Crack cocaine will sometimes make your face puffy!.Www@Answer-Health@Com

Steroids are just a class of many hormones!. Testosterone in excess will cause acne and rage but not a puffy face!. Cortisone in excess (hydrocortisone/prednisone) will cause a round, puffy face and also many of the following symptoms

"Potentially severe Psychiatric reactions:

A wide range of psychiatric reactions including affective disorders (such as irritable, euphoric, depressed and labile mood, and suicidal thoughts), psychotic reactions (including mania, delusions, hallucinations, and aggravation of schizophrenia) behavioural disturbances, irritability, anxiety, sleep disturbances, and cognitive dysfunction including confusion and amnesia have been reported!. Reactions are common and may occur in both adults and children!."

This type of steroid is prescribed legally by doctors for many conditions such as inflammation or asthma!. Www@Answer-Health@Com

I would try to talk to your friend in a round about way when you can fit it into the conversation and ask him/her directly!. I've seen MORPHINE make a friend fat and puffy in face and body years ago so I don't know there, just have a private honest and confidential talk with your friend and try to help from there!. I will say that addicts(if that's what it is) are very difficult to deal with and can become aggressive so take care, Good Luck :)Www@Answer-Health@Com

steroids!. Is he working out!?!? Roid rage is scary!. Scarier is manparts shrink and the entire body becomes covered in zits!. Geez and I am going to the gym in 15 min!. I just grossed myself out!

or too much pot!. Eating a box of twinkies with a chocolate milk chaser tends to pack em on!. J/KWww@Answer-Health@Com


i heard that a lot if drinking (alcohol) could cause swelling!.!. is he a heavy drinker!?Www@Answer-Health@Com

The consumer health information on answer-health.com is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.
The answer content post by the user, if contains the copyright content please contact us, we will immediately remove it.
Copyright © 2007-2011 answer-health.com -   Terms of Use -   Contact us

Health Categories